# SDR SWAA2020033134537

- Difficulty date: March 27, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N8326F
- Make and model: Boeing 737-8H4
- Aircraft serial: 35969
- Aircraft time: 25,700 hours, 11,466 cycles
- System (JASC): 2912 · Hydraulic Filter, Main
- Part: Filter
- Part number: 66087
- Part serial: 660872905
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

'A' ENG HYD LOW PRESS ILLUMINATED AT TOP OF CLIMB. AT GATE A HYD QTY DROPPED TO 21% / R/R 'A' SYSTEM EDHP ISSUE #2844446 IAW AMM 24-11-11. INSPECTED AND REPLACED 'A' SYSTEM CASE DRAIN FILTER IAW AMM 29-11-51. INSPECTED AND REPLACED 'A' SYSTEM EHDP CASE DRAIN FILTER IAW AMM 29-11-41. EV #E002498 PN OFF 66087 SN OFF 660872905 SN OFF PN ON 849589 SN ON MX832180
